Ask an expert
Question

28 Jun 2010

Yasmin - Diane
Hi

I used Yasmin on and off for skin treatment for about 4 years now (of which the last two was for BC). However, I have been battling with weight gain since using DIane continuously for the last two years.

To try and combat that, and the fact that I heard prolonged used of DIane is not advisable, I switched over to Yasmine. But since starting Yasmine, I get very nauseous about 2 hours after taking it. Then it seems ok, and about 11 - 12 hours later I get another bout of nauseousness for about 1 hour or so.

I don''t want to go back to Diane due to the weight gain, but it''s also horrible feeling like that every day. Will the side effects go away (that is the only side effects I get from Yasmine and occasionally an upset stomach).

Is there anything I can do to combat the nausea?
Answer 406 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The nausea often gets better after a month or two. I would suggest that you persist. There are drugs which help with nausea but these will need a prescription.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote